Clicky

It can increase the risk of liver damage while you are taking acetaminophen. It can increase the risk of liver damage while you are taking acetaminophen. You may report side effects to FDA at 1-800-FDA-1088. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. Take every 4 hours in dosing cup provided, while symptoms persist. In case of overdose, get medical help or contact a Poison Control Center right away. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Discuss any possible risks to your baby. Be careful if you drive or do anything that requires you to be alert and able to see clearly. Be careful if you drive or do anything that requires you to be alert. Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Theraflu Severe Cold and Cough packets may interfere with skin allergy tests. General information: If you have any questions about TheraFlu Flu/Cold/Cough powder packet, please talk with your doctor, pharmacist, or other health care provider. Caution is advised when using Theraflu Nighttime Severe Cough and Cold powder packet in CHILDREN; they may be more sensitive to its effects, especially excitability.

PREGNANCY and BREAST-FEEDING: If you become pregnant, contact your doctor. It may also be used for other conditions as determined by your doctor. You are eligible for a full refund if no ShippingPass-eligible orders have been placed. Ask a doctor or pharmacist before use if you are taking: Sedatives or tranquilizers. When it is blocked, tears can no longer drain, leading to watery and irritated eyes. Theraflu Warming Relief Cold & Chest Congestion liquid contains acetaminophen. When using this product: do not exceed recommended dosage.


It can cause very bad health problems that may not go away and sometimes death. Stir this mixture and drink all of it right away. The chewable tablet must be chewed thoroughly before you swallow it. Do not take for longer than 7 days in a row. Do not take more of this medication than is recommended. › Contains acetaminophen, also known as Tylenol or APAP. If you are affected, do not drive or operate machinery.

This would be important to know if you have phenylketonuria (PKU). This information is a reference resource designed as supplement to, and not a substitute for, the expertise, skill , knowledge, and judgement of healthcare practitioners in patient care. Doing so can release all of the drug at once, increasing the risk of side effects. Drowsiness, anticholinergic effects, nervousness, dizziness, insomnia, excitability in children, hepatotoxicity (overdosage). Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. While every effort has been made to assure accurate reproduction, please remember that any visual identification should be considered preliminary. A dangerous drug interaction could occur.

A dangerous drug interaction could occur. For the same reason, try them different combinations. of cool water: stir briskly before and after heating, Do not overheat. Check the labels on all your medicines (e.g., other cough-and-cold products, diet aids) because they may contain ingredients that could increase your heart rate or blood pressure. No problem. Check the label on the medicine for exact dosing instructions. Thyroid disease.

Genitourinary side effects of diphenhydramine have included urinary retention and dysuria. Stop use and ask a doctor if • nervousness, dizziness, or sleeplessness occurs • fever gets worse or lasts more than 3 days • redness or swelling is present • new symptoms occur • pain, cough or nasal congestion gets worse or lasts more than 7 days • cough comes back or occurs with rash or headache that lasts. Compare to Theraflu Severe Cold & Cough Nighttime Active Ingredients. Thyroid disease. The information reflected here is dependent upon the correct functioning of our algorithm. This interaction is more likely in certain predisposed patients only. By stocking up ahead of time, you can rest assured that you have what you need to get your family back to better!

• skin reddening • blisters • rash If a skin reaction occurs, stop use and seek medical help right away. An overdose of acetaminophen can damage your liver or cause death. Your use of this website constitutes acceptance of Haymarket Media’s Privacy Policy and Terms & Conditions. Taking certain MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Theraflu(R) Multi-Symptom Severe Cold with Lipton(R) Flavors provides powerful relief of daytime nasal congestion, sore throat, cough and headache with the great taste of Lipton(R) flavors. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.